Alert archive / California / Freeze Warnings in 2015
Freeze Warning 3, NWS Las Vegas, NV
NWS Las Vegas, NV issued this freeze warning at Nov 10, 2015, 12:57 PM PST for San Bernardino County, California. It took effect at Nov 10, 2015, 10:00 PM PST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2015, 12:57 PM PST (20:57 UTC)
- In effect from
- Nov 10, 2015, 10:00 PM PST
- Expired
- Nov 11, 2015, 8:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Las Vegas, NV
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
873 WWUS75 KVEF 102057 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 1257 PM PST TUE NOV 10 2015 GUSTY WINDS WILL PERSIST THROUGH THIS EVENING. CAZ524-525-102200- /O.EXP.KVEF.WI.Y.0023.000000T0000Z-151110T2100Z/ EASTERN MOJAVE DESERT-MORONGO BASIN- INCLUDING THE CITIES OF...BAKER...MOUNTAIN PASS... MITCHELL CAVERNS...MORONGO VALLEY...YUCCA VALLEY... TWENTYNINE PALMS 1257 PM PST TUE NOV 10 2015 ...WIND ADVISORY WILL EXPIRE AT 1 PM PST THIS AFTERNOON FOR THE MORONGO BASIN... GUSTY WINDS HAVE DECREASED THROUGH THE MORNING HOURS AND ARE NO LONGER MEETING ADVISORY CRITERIA. THE WIND ADVISORY WILL EXPIRE ON SCHEDULE AT 1 PM. $$ CAZ523-110600- /O.NEW.KVEF.FZ.W.0003.151111T0600Z-151111T1600Z/ /O.EXT.KVEF.WI.Y.0023.000000T0000Z-151111T0000Z/ WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN 1257 PM PST TUE NOV 10 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST WEDNESDAY. * WINDS: WEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH ARE EXPECTED. * TIMING: WINDS WILL CONTINUE THROUGH THIS EVENING BEFORE SLOWLY SUBSIDING OVERNIGHT. * LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN. * IMPACTS: GUSTY WINDS COULD CAUSE TREE DAMAGE AND DISPLACE UNSECURED OBJECTS. STRONG CROSSWINDS COULD ALSO CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON NORTH-SOUTH ROADS. AREAS OF LOWERED VISIBILITIES DUE TO BLOWING DUST OR SAND POSSIBLE. * TEMPERATURE...30 TO 36 DEGREES * IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS OR OTHER SENSITIVE VEGETATION. COLD WEATHER COULD BE DANGEROUS TO SOME OUTDOOR PETS AND ANIMALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ014-110600- /O.CON.KVEF.WI.Y.0023.000000T0000Z-151111T0600Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING THE CITIES OF...BEATTY...GOLDFIELD...SILVER PEAK...DYER 1257 PM PST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING FOR ESMERALDA AND CENTRAL NYE COUNTY... * WINDS: NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED BETWEEN BEATTY AND GOLDFIELD. * TIMING: WINDS WILL INCREASE THROUGH THE MORNING HOURS...PEAK IN THE MID AFTERNOON...AND GRADUALLY SUBSIDE THROUGH THE EVENING. * LOCATIONS: BEATTY...LIDA JUNCTION...GOLDFIELD...SILVER PEAK... SCOTTYS JUNCTION...DYER...COALDALE...THE NEVADA SECURITY SITE. * IMPACTS: GUSTY WINDS COULD CAUSE TREE DAMAGE AND DISPLACE UNSECURED OBJECTS. STRONG CROSSWINDS COULD ALSO CREATE HAZARDOUS DRIVING CONDITIONS. AREAS OF LOWERED VISIBILITIES DUE TO BLOWING DUST OR SAND POSSIBLE. AREAS WITH FRESH SNOW COVER COULD SEE REDUCED VISIBILITY IN POCKETS OF BLOWING SNOW. * PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
3 follow-up statements
166 WWUS75 KVEF 102348 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 348 PM PST TUE NOV 10 2015 CAZ523-110630- /O.EXP.KVEF.WI.Y.0023.000000T0000Z-151111T0000Z/ /O.CON.KVEF.FZ.W.0003.151111T0600Z-151111T1600Z/ WESTERN MOJAVE DESERT- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN 348 PM PST TUE NOV 10 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY FOR THE WESTERN MOJAVE DESERT IN SAN BERNARDINO COUNTY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST WEDNESDAY. * LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN. * WINDS WILL CONTINUE TO DECREASE THIS EVENING AND WILL BECOME FAIRLY LIGHT OVERNIGHT. * TEMPERATURES...DROPPING TO 30 TO 36 DEGREES OVERNIGHT TONIGHT. * IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS OR OTHER SENSITIVE VEGETATION. COLD WEATHER COULD BE DANGEROUS TO SOME OUTDOOR PETS AND ANIMALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ NVZ014-110600- /O.CON.KVEF.WI.Y.0023.000000T0000Z-151111T0600Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING...BEATTY...GOLDFIELD...SILVER PEAK...DYER 348 PM PST TUE NOV 10 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FOR ESMERALDA AND CENTRAL NYE COUNTY UNTIL 10 PM PST THIS EVENING. * WINDS: NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED BETWEEN BEATTY AND GOLDFIELD. * TIMING: STRONG WINDS WILL CONTINUE THROUGH EARLY EVENING AND GRADUALLY SUBSIDE THROUGH THE LATE EVENING EVENING. * LOCATIONS: BEATTY...LIDA JUNCTION...GOLDFIELD...SILVER PEAK... SCOTTYS JUNCTION...DYER...COALDALE...THE NEVADA SECURITY SITE. * IMPACTS: GUSTY WINDS COULD CAUSE TREE DAMAGE AND DISPLACE UNSECURED OBJECTS. STRONG CROSSWINDS COULD ALSO CREATE HAZARDOUS DRIVING CONDITIONS. AREAS OF LOWERED VISIBILITIES DUE TO BLOWING DUST OR SAND POSSIBLE. AREAS WITH FRESH SNOW COVER COULD SEE REDUCED VISIBILITY IN POCKETS OF BLOWING SNOW. * PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION. && $$
226 WWUS75 KVEF 110545 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 945 PM PST TUE NOV 10 2015 LIGHT WINDS WILL LEAD TO SOME RATHER CHILLY TEMPERATURES OVERNIGHT ACROSS THE WESTERN MOJAVE DESERT. NVZ014-110645- /O.EXP.KVEF.WI.Y.0023.000000T0000Z-151111T0600Z/ ESMERALDA AND CENTRAL NYE COUNTY- INCLUDING...BEATTY...GOLDFIELD...SILVER PEAK...DYER 945 PM PST TUE NOV 10 2015 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING FOR ESMERALDA AND CENTRAL NYE COUNTIES. WINDS HAVE DECREASED ACROSS THE REGION AND WILL CONTINUE TO DECREASE OVERNIGHT. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ CAZ523-111600- /O.CON.KVEF.FZ.W.0003.151111T0600Z-151111T1600Z/ WESTERN MOJAVE DESERT- INCLUDING...BARSTOW...DAGGETT...FORT IRWIN 945 PM PST TUE NOV 10 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST WEDNESDAY FOR THE WESTERN MOJAVE DESERT. * LOCATIONS: BARSTOW...DAGGETT...FORT IRWIN. * WEST WINDS AROUND 10 MPH OVERNIGHT. * TEMPERATURES...DROPPING TO 30 TO 36 DEGREES OVERNIGHT TONIGHT. * IMPACTS...SUB-FREEZING TEMPERATURES WILL KILL CROPS OR OTHER SENSITIVE VEGETATION. COLD WEATHER COULD BE DANGEROUS TO SOME OUTDOOR PETS AND ANIMALS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
546 WWUS75 KVEF 111545 NPWVEF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 745 AM PST WED NOV 11 2015 CAZ523-111645- /O.EXP.KVEF.FZ.W.0003.000000T0000Z-151111T1600Z/ WESTERN MOJAVE DESERT- INCLUDING THE CITIES OF...BARSTOW...DAGGETT...FORT IRWIN 745 AM PST WED NOV 11 2015 ...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING... TEMPERATURES IN THE LOWER TO MID 30S HAVE BEEN REACHED ACROSS PARTS OF THE WESTERN MOJAVE DESERT THIS MORNING THOUGH MANY AREAS HOVER JUST ABOVE FREEZING. NOW THAT THE SUN HAS RISEN...TEMPERATURES WILL QUICKLY RISE THIS MORNING. FREEZING TEMPERATURES REMAIN POSSIBLE AGAIN TONIGHT. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this freeze warning went out at Nov 10, 8:00 AM PST, 4 hours 57 minutes earlier.
Area forecast discussion, Nov 10, 8:00 AM PST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 800 AM PST TUE NOV 10 2015 .SYNOPSIS...A STORM SYSTEM WILL BRING SHOWERS AND ACCUMULATING MOUNTAIN SNOW TO PORTIONS OF THE SOUTHERN GREAT BASIN THROUGH THIS AFTERNOON. COOLER TEMPERATURES CAN BE EXPECTED AREA WIDE ALONG WITH BREEZY NORTHWEST WINDS BEHIND A COLD FRONT THAT WILL MOVE THROUGH THE REGION TODAY. DRY WEATHER IS EXPECTED WEDNESDAY ONWARD WITH A SLOW WARMING TREND BUT TEMPERATURES REMAINING A FEW DEGREES COOLER THAN NORMAL. && .UPDATE...SENT OUT AN UPDATE TO INCREASE RAIN AND SNOW CHANCES ALONG A BAND STRETCHING FROM SOUTHEAST INYO COUNTY ACROSS NORTHERN CLARK AND INTO SOUTHERN LINCOLN COUNTIES. THIS BAND IS MOVING QUICKLY EASTWARD ASSOCIATED WITH THE COLD FRONT BUT DESERT ROCK DID PICK UP A QUICK TENTH OF AN INCH SHORTLY BEFORE 7AM. AS FAR AS THE LAS VEGAS VALLEY GOES...THE COLD FRONT IS CURRENTLY BISECTING THE VALLEY AND LOCATED ROUGHLY AT MCCARRAN AIRPORT AND SINKING SOUTHWARD. WINDS AT MCCARRAN HAVE SHIFTED TO THE NORTH IN THE PAST 30 MINUTES. AS FAR AS SHOWER CHANCES GO...I DID NUDGE POPS UPWARDS SLIGHTLY BUT IT CONTINUES TO LOOK LIKE PROSPECTS ARE LOW AND MUCH OF THIS POST- FRONTAL PRECIP BAND WILL FIZZLE AS IT MAKES ITS APPROACH TOWARDS LAS VEGAS. NONETHELESS..SCATTERED SHOWERS REMAIN POSSIBLE TODAY. -OUTLER- && .SHORT TERM...THROUGH THURSDAY NIGHT. UPPER LOW CURRENTLY SPINNING JUST SOUTH OF SACRAMENTO WILL CONTINUE TO TRACK SOUTHEAST THROUGH THE DAY AND EVENTUALLY INTO SOUTHWEST UTAH BY THIS EVENING. SO FAR NONE OF THE WEATHER SENSORS ACROSS ESMERALDA AND CENTRAL NYE COUNTIES HAVE RECORDED ANY PRECIPITATION...BUT CURRENT SATELLITE IMAGERY IS SHOWING SOME CLOUD ENHANCEMENT ACROSS THOSE AREAS AND THE ASOS IN TONOPAH WAS REPORTING SNOW WITHIN THE PAST HOUR. AS THE LOW CONTINUES TO TRACK SOUTH AND EAST PRECIPITATION SHOULD STEADLY INCREASE OVER ESMERALDA AND CENTRAL NYE COUNTIES AND EVENTUALLY LINCOLN COUNTY BY THIS AFTERNOON. THE WINTER WEATHER ADVISORIES LOOK GOOD FOR THOSE AREAS. LINCOLN COUNTY CONTINUES TO BE THE AREA WITH THE MOST FAVORABLE DYNAMICS AND THE HEAVIEST PRECIPITATION LOOKS TO FALL BETWEEN LATE MORNING AND MID AFTERNOON. IT LOOKS LIKE THE BULK OF OF THE PRECIPITATION HAS SHIFTED SOUTH AWAY FROM THE SIERRA AND ANY PRECIPITATION THAT FALLS THROUGH THE DAY SHOULD BE MORE SHOWERY WITH ONLY LIGHT ACCUMULATIONS. DID GO AHEAD AND CANCEL THE WINTER WEATHER ADVISORY FOR THE SIERRA. A COLD FRONT WILL SWEEP ACROSS THE REGION TODAY WITH GUSTY SOUTHWEST WINDS AHEAD OF THE FRONT AND GUSTY NORTHWEST WINDS BEHIND. GRADIENTS ACROSS THE WESTERN PORTIONS OF THE MOJAVE DESERT LOOK TO TIGHTEN FAIRLY SIGNIFICANTLY THIS MORNING AND IT LOOKS LIKE WIDESPREAD WIND GUSTS OVER 40 MPH LOOK PRETTY GOOD. HAVE GONE AHEAD AND ISSUED A WIND ADVISORY FOR MUCH OF SAN BERNARDINO COUNTY...MINUS THE CADIZ BASIN AND THE RIVER ZONES. THE STRONG WINDS ACROSS SAN BERNARDINO COUNTY SHOULD START TO SUBSIDE DURING THE AFTERNOON AS THE COLD FRONT MOVE INTO THE AREA...BUT THE MORONGO BASIN COULD BLOW A LITTLE LONGER AS THEY TEND TO FAVOR A NORTHWEST WIND BEHIND A FRONT. THE TROUGH IS EXPECTED TO BE EAST OF THE AREA BY THIS EVENING WITH ONLY THE EASTERN PORTIONS OF LINCOLN AND MOHAVE COUNTIES SEEING ANY RESIDUAL PRECIPITATION...WHICH SHOULD BE LIGHT. DRIER CONDITIONS OVERNIGHT WITH NO PRECIPITATION FORECAST ANYWHERE IN THE CWA BY WEDNESDAY MORNING. DRY NORTHWEST FLOW WILL CONTINUE THROUGH THURSDAY. TEMPERATURES WILL COOL ABOUT 10 DEGREES TODAY FROM MONDAYS HIGHS AND AND REMAIN COOL THROUGH MUCH OF THE WEEK. NEXT CONCERN WILL BE FOR WEDNESDAY MORNING AS SOME LOCATIONS MAY SEE FREEZING TEMPERATURES...EVEN PORTIONS OF THE LAS VEGAS VALLEY. .LONG TERM...FRIDAY THROUGH MONDAY. ENSEMBLE CLUSTERING IS LESS TIGHT THAN YESTERDAY...SO FORECAST CONFIDENCE IS REDUCED TO AVERAGE. GOOD AGREEMENT FOR FRIDAY AND SATURDAY SHOWING THE MAIN STORM TRACK WELL TO OUR NORTH WITH A WEAK CUTOFF LOW HANGING NEAR THE SOUTHERN CALIFORNIA COAST. THIS WILL SPELL DRY WEATHER AREAWIDE WITH GUSTY NORTH WINDS DOWN THE COLORADO RIVER VALLEY. DISAGREEMENTS BEGIN IN EARNEST ON SUNDAY. THE CUTOFF LOW...WHICH IS SOMEWHAT FARTHER WEST THAN THE MODELS SHOWED YESTERDAY...BEGINS TO DRIFT EAST IN RESPONSE TO AN UPSTREAM TROUGH APPROACHING THE WEST COAST. THE LOW DRAWS UP SUBTROPICAL MOISTURE ON ITS EAST SIDE...WHICH NOW HAS THE POTENTIAL TO AFFECT MOHAVE COUNTY DUE TO THE FARTHER WEST POSITION OF THE LOW. RAISED SKY COVER SOMEWHAT AND ALSO RAISED POPS A BIT...BUT KEPT THEM BELOW THE WEATHER THRESHOLD FOR NOW. THE UPSTREAM TROUGH POSES ITS OWN PROBLEMS FOR MONDAY. THE GFS AND ECMWF OPERATIONAL RUNS HAVE ESSENTIALLY FLIP FLOPPED...WITH THE GFS NOW STRONGER AND SLOWER /AND AS A RESULT WETTER FOR MONDAY/...AND THE ECMWF FASTER AND WEAKER. WILL MOST LIKELY NEED TO INTRODUCE POPS FOR THIS STORM BY THIS TIME TOMORROW...BUT WOULD LIKE TO HAVE AT LEAST A LITTLE CONFIDENCE IN THE BEST GEOGRAPHIC AREA AND TIME FRAME BEFORE DOING SO. && .AVIATION...FOR MCCARRAN...TRICKY FORECAST FOR TODAY. GUSTY SOUTHWEST WINDS OBSERVED OVERNIGHT WILL CONTINUE AND STRENGTHEN DURING THE DAY WITH GUSTS 20-30 KTS COMMON. WINDS WILL SLOWLY VEER TO NORTHWESTERLY DURING THE DAY...BUT THE EXACT TIMING OF THIS IS UNCERTAIN. CURRENTLY ANTICIPATE NORTHWEST WINDS TO BECOME ESTABLISHED NEAR SUNSET REMAINING GUSTY POTENTIALLY THROUGH THE EVENING HOURS BEFORE DIMINISHING AFTER MIDNIGHT. DIRECTIONS MAY BECOME MORE WESTERLY AGAIN BY DAYBREAK WEDNESDAY AS THE SPEEDS DIMINISH THOUGH CONFIDENCE IN THIS IS LOW. FEW-SCT CIGS AROUND 6K FT WITH SCT-BKN CIGS NEAR 10K FT DURING THE AFTERNOON AND EARLY EVENING ARE ANTICIPATED WITH SKIES RAPIDLY CLEARING OUT IN THE LATE EVENING. MECHANICAL TURBULENCE IS LIKELY THROUGH LATE EVENING. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...WINDY CONDITIONS AT THE TERMINALS TODAY WITH TRANSITION TO PRIMARILY NORTHERLY OR NORTHWESTERLY FLOW DURING THE DAY. EXPECTING 25-35 KT GUSTS AT THE TERMINALS DURING THE DAY WITH SPEEDS AND GUSTS DIMINISHING AFTER DARK. KEPT VCSH IN FOR KBIH AROUND MIDDAY BUT NOT VERY CONFIDENT OF THIS. SCT-BKN CIGS 8-10K FT AT THE TERMINALS ARE ANTICIPATED BY LATE MORNING WITH RAPID CLEARING AFTER DARK. MECHANICAL TURBULENCE DOWNSTREAM OF THE SIERRA AND SPRING MOUNTAINS IS EXPECTED TODAY WITH SOME MOUNTAIN OBSCURATIONS IN THE SIERRA AND SOUTHERN GREAT BASIN POSSIBLE. && .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION IS NOT EXPECTED TODAY HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && SHORT TERM..GORELOW LONG TERM...MORGAN AVIATION....SHAFER FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Nearby
Freeze Warnings in California, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.